Generalised bullous fixed drug eruption (Q85034): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed label, description and/or aliases in pt-br, en |
Changed an Item |
||||||||||||||
| (5 intermediate revisions by the same user not shown) | |||||||||||||||
| Property / Canonical URI | |||||||||||||||
| Property / Canonical URI: https://id.who.int/icd/entity/959243514 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / CURIE | |||||||||||||||
CID11:ID_959243514 | |||||||||||||||
| Property / CURIE: CID11:ID_959243514 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Canary Token | |||||||||||||||
dki-india-ID_959243514 | |||||||||||||||
| Property / Canary Token: dki-india-ID_959243514 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Verification Status | |||||||||||||||
Concluído | |||||||||||||||
| Property / Verification Status: Concluído / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Knowledge Architect | |||||||||||||||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 10:23, 15 August 2026
A rare but potentially life-threatening form of fixed drug eruption in which there is extensive blistering and shedding of skin. It may be mistaken for drug-induced toxic epidermal necrolysis but the history of repeated gradually worsening attacks and the histopathological findings from skin biopsy should help distinguish it from the latter.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_959243514 |
||
| English | Generalised bullous fixed drug eruption |
A rare but potentially life-threatening form of fixed drug eruption in which there is extensive blistering and shedding of skin. It may be mistaken for drug-induced toxic epidermal necrolysis but the history of repeated gradually worsening attacks and the histopathological findings from skin biopsy should help distinguish it from the latter. |
Statements
CID11:ID_959243514
0 references
dki-india-ID_959243514
0 references
Concluído
0 references
13 August 2026
0 references
